Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Bad bout of colitis, tiredness after becoming normal, napping, diarrhea. Any medication ?

I had a bad bout of colitis . I cut out dairy, cheeze for a week. Doctor ran blood and urine tests. Everything is normal. I am feeling somewhat better.A week after the colitis attack I put cook spinach , kale, butter, and yogart back into my diet. I am not lactose intolerant. I am drinking lots of water and gatorade. I do have some stress I am trying to manage. Still tired, napping alot. I am a optimistic person. I have at least one diarrhea bout a day. I cannot get into see the gastro specialist for 3 weeks. Hoping for an RX for the colitis. I am hoping for medication. My colonoscopy 2 years ago was fine. Should I do a bland diet for a week?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

Just take a course of antibiotic like ofloxacin and ornidazole and a course of pre and probiotic.

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor